| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that, during the intraocular lens implantation surgery, the lens got stuck to the injector and could not be implanted.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that, the lens did not come in contact with the patient.The problem of getting stuck was already noticed during preparation.